# SDR YENA2024021200263

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 3,862 hours, 561 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#44, LGW-JFK. 'FORWARD FLIGHT ATTENDANTS EXPERIENCED ALLERGIC REACTIONS WHILE WORKING FWD GALLEY WHILE IN CRUISE.ODORS ASSOCIATED WITH THE MENU MASKED ANY OTHER POTENTIAL SOURCES.AFTER LANDING ADDITIONAL CREWMEMBERS NOTED A FAINT DIRTY LAV/FEET SMELL IN THE GALLEY AREA.ODOR SURVEY COMPLETED; MAINT ACTION CARRIED OUT INFO NOTICE 2017-T015J.ODOR CLASSIFIED AS "LEVEL 1". NO DEFECTS NOTED WITH #1 #2 ENGINES OPERATING FOR AN EXTENDED PERIOD OF TIME.CHECKED ALL GALLEY OVENS FOR SIGNS OF DEBRIS/OVERHEATING..NO DEFECTS NOTED.NO ODOR EVENT THRU OUT CABIN.'
